Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 35, NWS Norman, OK

March 30, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 30, 2016, 12:07 PM CDT for 4 counties in Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2016, 12:07 PM CDT (17:07 UTC)
Expired
Mar 30, 2016, 12:45 PM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cleveland County, OK, Garvin County, OK, McClain County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 38 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

124 
WUUS54 KOUN 301707
SVROUN
OKC027-049-087-125-301745-
/O.NEW.KOUN.SV.W.0035.160330T1707Z-160330T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1207 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  NORTHEASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 1245 PM CDT

* AT 1206 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTH OF ETOWAH TO 6 MILES EAST OF LEXINGTON
  TO 3 MILES WEST OF PAOLI...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHAWNEE...TECUMSEH...PAULS VALLEY...MCLOUD...PINK...WAYNE...PAOLI...ASHER...
  TRIBBEY...WANETTE...BYARS...ST. LOUIS...ETOWAH...ROSEDALE...BROOKSVILLE...
  MACOMB...DALE...BETHEL ACRES...TROUSDALE AND WHITEBEAD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 73 AND 83.
 INTERSTATE 40 BETWEEN MILE MARKERS 175 AND 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3496 9691 3496 9693 3483 9695 3469 9741
      3536 9714 3546 9708 3534 9681
TIME...MOT...LOC 1706Z 216DEG 44KT 3520 9716 3505 9723 3482 9733 

HAIL...1.25IN
WIND...60MPH
 
$$

WR
1 follow-up statement
957 
WWUS54 KOUN 301732
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1232 PM CDT WED MAR 30 2016

OKC049-301741-
/O.CAN.KOUN.SV.W.0035.000000T0000Z-160330T1745Z/
GARVIN OK-
1232 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARVIN COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3496 9691 3496 9693 3490 9694 3494 9729
      3536 9714 3546 9708 3534 9681
TIME...MOT...LOC 1731Z 216DEG 44KT 3544 9695 3529 9702 3506 9712 

$$

OKC027-087-125-301745-
/O.CON.KOUN.SV.W.0035.000000T0000Z-160330T1745Z/
MCCLAIN OK-POTTAWATOMIE OK-CLEVELAND OK-
1232 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHEASTERN MCCLAIN...POTTAWATOMIE AND SOUTHEASTERN CLEVELAND
COUNTIES...

AT 1231 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF MEEKER TO 4 MILES NORTHWEST OF
TECUMSEH TO 5 MILES SOUTHWEST OF TRIBBEY...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHAWNEE...TECUMSEH...MCLOUD...PINK...ASHER...TRIBBEY...WANETTE...ST. LOUIS...
ETOWAH...BROOKSVILLE...MACOMB...DALE...BETHEL ACRES AND TROUSDALE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 175 AND 186.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3496 9691 3496 9693 3490 9694 3494 9729
      3536 9714 3546 9708 3534 9681
TIME...MOT...LOC 1731Z 216DEG 44KT 3544 9695 3529 9702 3506 9712 

HAIL...1.00IN
WIND...60MPH
 
$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 11:52 AM CDT, 15 minutes earlier.

Area forecast discussion, Mar 30, 11:52 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1152 AM CDT WED MAR 30 2016

.DISCUSSION...
PRIMARY FORECAST FOCUS IS ON THE EVOLVING CONVECTIVE AND FIRE
WEATHER CONCERNS TODAY/TONIGHT.

CURRENTLY... I/VE STARTED... STOPPED... AND RE-WROTE THIS AFD
SEVERAL TIMES IN THE LAST HOUR... SO YES... IT/S A MESSY CONVECTIVE
SET UP TODAY. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO
DEVELOP ACROSS PORTIONS OF CENTRAL AND EASTERN OKLAHOMA. FROM 16Z
SFC ANALYSIS... CONVERGENCE OF SFC WINDS AND HIGHER DEW POINTS...
MID TO UPPER 60S... HAVE POOLED ALONG A SUBTLE 850/700MB FRONT
ACROSS THE REGION. EXPECT THIS ACTIVITY TO CONTINUE AND PUSH
EASTWARD THROUGH THE EARLY AFTERNOON HOURS. SEVERE CHANCES FROM THIS
ACTIVITY WILL BE FOCUSED ON HAIL... WITH 1 TO 1 AND HALF INCH HAIL
EXPECTED WITH THE STRONGEST UPDRAFTS. BIG DISCUSSION IN THE OFFICE
AT THE MOMENT IS THE THOUGHT THAT THIS MAY BE THE EVENT FOR TODAY...
AS THIS DEVELOPMENT WILL HAVE SOME... POSSIBLY MODERATE IMPACT... ON
ANY DEVELOPMENT ALONG THE DRY LINE THIS AFTERNOON. WITH THAT IN
MIND... THE EXPERIMENTAL HRRR HAS DONE WELL OVER ITS LAST THREE RUNS
WITH THIS INITIAL CONVECTION AND WE/LL HAVE TO KEEP AN EYE ON IT
INTO THE AFTERNOON. I/LL TOUCH MORE ON THAT BELOW.

FIRST... DON/T FORGET FIRE WEATHER... IMPRESSIVE DEW POINTS UP
STREAM IN SOUTHEASTERN COLORADO/NORTHEASTERN NEW MEXICO... SINGLE
DIGITS TO TEENS... WILL CONTINUE TO ADVECT EASTWARD AS THE DRY LINE
CONTINUES TO DEVELOP JUST OFF THE LLANO ESTACADO IN THE EASTERN
PANHANDLES. AS THE DRY LINE SURGES EAST THROUGH 1 TO 3 PM ACROSS
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... RH VALUES WILL TANK INTO
THE LOW TO MID TEENS... WHILE ALREADY BREEZY S/SW WINDS INCREASE...
BECOMING MORE W/SW WITH GUSTS APPROACHING 30 TO 40 MPH THROUGH
THE AFTERNOON. CRITICAL TO EXTREME FIRE WEATHER CONDITIONS WILL
PERSIST THROUGH SUNSET. AT PRESENT TIME... DO NOT PLAN ON MAKING
ANY CHANGES TO THE GOING RED FLAG WARNING IN EFFECT WITH THE
AFTERNOON FORECAST ISSUANCE.

STRONG TO SEVERE STORMS THROUGH THE AFTERNOON... AS MENTIONED
ABOVE... 16Z SFC ANALYSIS REVEALS THE SFC TROUGH/ASSOCIATED BOUNDARY
EXTENDS FROM CENTRAL KANSAS INTO NORTHWESTERN OKLAHOMA AND SOUTHWEST
INTO THE TEXAS PANHANDLE. WITH THE PUSH OF THIS BOUNDARY... CLOUD
COVER CONTINUES TO BREAK ALONG/AHEAD OF THE BOUNDARY... BUT
DISSIPATION IS SLOW... HAVE SEEN A FEW BREAKS AT THE OFFICE... AND
ON VIS... SO EXPECT THIS TREND TO CONTINUE THROUGH THE EARLY
AFTERNOON AS THE CURRENT/INITIAL CONVECTION PUSHES EAST. COULD SEE A
SHORT BREAK IN ACTIVITY ACROSS CENTRAL OKLAHOMA BEFORE THE DRY LINE
MAKES ITS SURGE INTO CENTRAL OKLAHOMA THROUGH 2 TO 4 PM.
LATEST EXPERIMENTAL HRRR... 30/13Z HAS COME IN MORE AGGRESSIVE WITH
OVERALL COVERAGE OF CONVECTION... AROUND 19 TO 20Z. THIS IS STILL
A MESSY CONVECTIVE SETUP... HOW THE ATMOSPHERE REBOUNDS FROM EARLY
CONVECTION WILL PLAY A VITAL ROLE THIS AFTERNOON. STILL... WITH
SIGNIFICANT SFC DEW POINTS... IN THE MID TO UPPER 60S APPROACHING
70... SBCAPE VALUES WILL POOL AHEAD OF THE DRY LINE IN THE 1500 TO
3000 J/KG RANGE. DEEP LAYER SHEAR SUGGESTS SUPPORT FOR DAMAGING
HAIL... UP TO GOLF BALLS... POSSIBLY LARGER... NEAR TENNIS BALLS.
AS FOR TORNADO POTENTIAL... LOW LEVEL SHEAR AND SFC WINDS ARE NOT
OVERLY IMPRESSIVE... 0-1 KM AND 0-3 KM HELICITIES ARE WEAK AS THE
DRY LINE PUSHES THROUGH CENTRAL OKLAHOMA THIS AFTERNOON... WITH
VALUES OF 0-1 KM HELICITY ONLY 50 TO 120 S2/H2. HOWEVER... WITH
LOWER LCLS AND STRONG UPDRAFT DEVELOPMENT... A TORNADO OR TWO
CANNOT BE RULED OUT. NOW... AS WE MOVE INTO THE AFTERNOON... THE
CHANCE FOR DAMAGING HAIL AND MORE ORGANIZED CONVECTION LOOKS TO
DEVELOP OVER SOUTH CENTRAL/SOUTHEASTERN OKLAHOMA. AFTER SUNSET...
THE LLJ WILL INCREASE AS THE H500 SHORT WAVE BEGINS TO SWING EAST
OFF THE HIGH PLAINS... INCREASING CONVECTIVE DEVELOPMENT ACROSS
SOUTHEASTERN OKLAHOMA... LIKELY EAST OF OUR CWA IN TULSA AND
SHREVEPORT/S AREAS. JUST A QUICK LOOK... BUT 0-1KM COMPUTED CAPE
AND 0-3KM SHEAR COMPARED TO CORFIDI VECTORS... A DECENT MCS WILL
LIKELY DEVELOP ACROSS THE NORTHERN PORTIONS OF THE ARKLATEX
TOWARDS THE OUACHITAS AND SOUTHERN OZARKS.

LATER AFDS ISSUED THIS AFTERNOON WILL CONTINUE TO FOCUS ON TODAY AND
TONIGHT.

KURTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  78  47  67  40 /  40  10   0   0
HOBART OK         80  44  68  37 /  20   0   0   0
WICHITA FALLS TX  83  46  70  42 /  30  10   0   0
GAGE OK           77  39  64  33 /   0   0   0   0
PONCA CITY OK     78  44  65  37 /  30  20   0   0
DURANT OK         74  54  70  44 /  70  40  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>006-
     009>011-014>016-021-022-033>037.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

&&

09/04
Hazardous weather outlook, Mar 30, 12:00 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT WED MAR 30 2016

OKZ004>048-050>052-TXZ083>090-311700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE STORMS TODAY IN LOCATIONS
EAST OF DURANT AND ATOKA. THERE IS A SLIGHT RISK OF SEVERE STORMS
EAST OF A LINE FROM SEYMOUR...FREDERICK...WATONGA AND WAKITA.

.DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS CENTRAL
OKLAHOMA THROUGH EARLY AFTERNOON. LARGE HAIL WILL BE THE PRIMARY
THREAT WITH THESE STORMS. ADDITIONAL THUNDERSTORM DEVELOPMENT
LATER THIS AFTERNOON IS EXPECTED TO BE ISOLATED...FORMING NEAR OR
JUST WEST OF I-35. THE PRIMARY THREAT FROM THE LATE AFTERNOON AND
EARLY EVENING STORMS WILL BE LARGE AND DAMAGING HAIL...POSSIBLY UP
TO THE SIZE OF TENNIS BALLS. DAMAGING WIND GUSTS AROUND 70 MPH MAY
ALSO ACCOMPANY THE STRONGER STORMS. THE TORNADO THREAT WILL BE
LOW.

.FIRE WEATHER...
EXTREME FIRE DANGER IS FORECAST THIS AFTERNOON FOR FAR SOUTHWEST
OKLAHOMA AND ADJACENT PARTS OF NORTHERN TEXAS. CRITICAL FIRE
DANGER WILL EXTEND FARTHER EAST AND INCLUDE AREAS WEST OF
CHEROKEE...WEATHERFORD...HOBART...AND SEYMOUR TEXAS. ALL OUTDOOR
BURNING AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SHOULD BE
AVOIDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.FIRE WEATHER...
AN ELEVATED FIRE DANGER WILL EXIST MOST AFTERNOONS FROM THURSDAY
THROUGH EARLY NEXT WEEK...ESPECIALLY ACROSS WESTERN OKLAHOMA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Mar 30, 9:19 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
919 AM CDT WED MAR 30 2016

OKZ043-047-048-301445-
ATOKA OK-COAL OK-JOHNSTON OK-
919 AM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATOKA...SOUTHERN
COAL AND EAST CENTRAL JOHNSTON COUNTIES UNTIL 945 AM CDT...

AT 917 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAPANUCKA...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3423 9641 3431 9655 3465 9634 3457 9605
TIME...MOT...LOC 1417Z 212DEG 41KT 3433 9641

WR
Special weather statement, Mar 30, 9:36 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
936 AM CDT WED MAR 30 2016

OKZ043-047-048-051-301515-
ATOKA OK-COAL OK-MARSHALL OK-JOHNSTON OK-
936 AM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATOKA...COAL...
NORTHEASTERN MARSHALL AND EASTERN JOHNSTON COUNTIES UNTIL 1015 AM
CDT...

AT 933 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF COALGATE TO 3 MILES NORTHWEST OF LITTLE CITY...MOVING
NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3436 9631 3411 9654 3411 9659 3408 9657
      3396 9666 3402 9682 3476 9628 3471 9609
      3468 9609 3468 9606
TIME...MOT...LOC 1433Z 207DEG 31KT 3454 9630 3412 9664
Special weather statement, Mar 30, 11:00 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1100 AM CDT WED MAR 30 2016

OKZ019-020-025-026-028>030-301630-
OKLAHOMA OK-POTTAWATOMIE OK-LOGAN OK-LINCOLN OK-MCCLAIN OK-
CLEVELAND OK-PAYNE OK-
1100 AM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKLAHOMA...NORTHWESTERN
POTTAWATOMIE...SOUTHEASTERN LOGAN...CENTRAL LINCOLN...NORTHWESTERN
MCCLAIN...NORTHERN CLEVELAND AND SOUTH CENTRAL PAYNE COUNTIES UNTIL
1130 AM CDT...

AT 1058 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR OKLAHOMA CITY TO 4 MILES SOUTH OF NEWCASTLE...MOVING
NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3503 9751 3535 9767 3577 9716 3607 9689
      3590 9662 3588 9662
TIME...MOT...LOC 1558Z 220DEG 29KT 3539 9736 3519 9759

WR
Special weather statement, Mar 30, 11:06 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1106 AM CDT WED MAR 30 2016

OKZ048-301630-
ATOKA OK-
1106 AM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATOKA COUNTY UNTIL
1130 AM CDT...

AT 1104 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DAISY...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3451 9567 3451 9575 3456 9584 3460 9581
      3460 9574 3459 9567
TIME...MOT...LOC 1604Z 220DEG 29KT 3457 9570

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:33 AM CDTRed Flag WarningOUNAlfalfa, Beckham, Custer, Dewey, Ellis, Greer and 10 more17 hr
Mar 30, 9:19 AM CDTSpecial Weather StatementOUNCoal26 min
Mar 30, 9:36 AM CDTSpecial Weather StatementOUNCoal, Marshall39 min
Mar 30, 11:00 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma30 min
Mar 30, 11:06 AM CDTSpecial Weather StatementOUNAtoka24 min
Mar 30, 11:16 AM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma44 min
Mar 30, 11:21 AM CDTSevere Thunderstorm WarningOUNPayne24 min
Mar 30, 11:23 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain52 min
Mar 30, 12:09 PM CDTSpecial Weather StatementOUNLincoln21 min
Mar 30, 12:43 PM CDTSpecial Weather StatementOUNLincoln32 min
Mar 30, 12:48 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Mar 30, 12:54 PM CDTSevere Thunderstorm WarningOUNSeminole34 min
Mar 30, 1:00 PM CDTSpecial Weather StatementOUNPottawatomie15 min
Mar 30, 1:02 PM CDTSpecial Weather StatementOUNSeminole28 min
Mar 30, 1:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole31 min
Mar 30, 1:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole31 min
Mar 30, 1:25 PM CDTSpecial Weather StatementOUNGarfield35 min
Mar 30, 1:32 PM CDTSpecial Weather StatementOUNCanadian28 min
Mar 30, 1:51 PM CDTSpecial Weather StatementOUNKay24 min
Mar 30, 2:04 PM CDTSpecial Weather StatementOUNLogan26 min
Mar 30, 2:06 PM CDTSpecial Weather StatementOUNKay, Noble24 min
Mar 30, 2:08 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma27 min
Mar 30, 2:16 PM CDTSevere Thunderstorm WarningOUNKay20 min
Mar 30, 2:24 PM CDTSpecial Weather StatementOUNSeminole36 min
Mar 30, 2:31 PM CDTSpecial Weather StatementOUNNoble29 min
Mar 30, 2:33 PM CDTSevere Thunderstorm WarningOUNKay, Noble42 min
Mar 30, 3:03 PM CDTSpecial Weather StatementOUNCarter27 min
Mar 30, 3:04 PM CDTSpecial Weather StatementOUNBryan26 min
Mar 30, 3:07 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens23 min
Mar 30, 3:13 PM CDTSevere Thunderstorm WarningOUNJefferson47 min
Mar 30, 3:18 PM CDTSpecial Weather StatementOUNNoble27 min
Mar 30, 3:30 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens45 min
Mar 30, 3:38 PM CDTSpecial Weather StatementOUNKay37 min
Mar 30, 3:57 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens36 min
Mar 30, 4:10 PM CDTSpecial Weather StatementOUNCarter, Murray50 min
Mar 30, 4:13 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc47 min
Mar 30, 4:21 PM CDTSpecial Weather StatementOUNAtoka24 min
Mar 30, 4:33 PM CDTSevere Thunderstorm WarningOUNKay42 min
Mar 30, 4:52 PM CDTSpecial Weather StatementOUNMurray, Pontotoc38 min
Mar 30, 4:55 PM CDTSpecial Weather StatementOUNCotton35 min
Mar 30, 5:12 PM CDTSevere Thunderstorm WarningOUNKay33 min
Mar 30, 5:15 PM CDTSpecial Weather StatementOUNOklahoma30 min
Mar 30, 5:24 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray, Pontotoc35 min
Mar 30, 5:27 PM CDTSpecial Weather StatementOUNPayne33 min
Mar 30, 5:28 PM CDTSpecial Weather StatementOUNLincoln32 min
Mar 30, 5:36 PM CDTSpecial Weather StatementOUNOklahoma24 min
Mar 30, 5:57 PM CDTSpecial Weather StatementOUNPayne33 min
Mar 30, 5:58 PM CDTSpecial Weather StatementOUNLincoln32 min
Mar 30, 6:04 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma41 min
Mar 30, 6:38 PM CDTSevere Thunderstorm WarningOUNLincoln37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.